Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: M. Gromov
Title: Metric structures for Riemannian and non-Riemannian spaces
Additional book information: Birkhäuser, Boston, 1999, xix + 585 pp., ISBN 0-8176-3898-9, $89.95

References [Enhancements On Off] (What's this?)

Review Information:

Reviewer: Karsten Grove
Affiliation: University of Maryland
Journal: Bull. Amer. Math. Soc. 38 (2001), 353-363
Published electronically: March 27, 2001
Review copyright: © Copyright 2001 American Mathematical Society